The solution of large scale linear systems with an application in environmental modelling

Williams A. and Burrage K. (1996) The solution of large scale linear systems with an application in environmental modelling. ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik, 76 SUPPL. 2: 209-212.

Author Williams A.
Burrage K.
Title The solution of large scale linear systems with an application in environmental modelling
Journal name ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik   Check publisher's open access policy
ISSN 0044-2267
Publication date 1996
Sub-type Article (original research)
Volume 76
Issue SUPPL. 2
Start page 209
End page 212
Total pages 4
Subject 2206 Computational Mechanics
2604 Applied Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 01:14:23 EST by System User